Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Do I- pills mess up the monthly cycles ?

I and my fiance indulged into foreplay and i just want to know what are the chances of conceiving due to precum? i was scared so i took I-pill to be on a safer side and my periods were due on the 9th of march and they haven't started yet. do I-pills mess up the monthly cycles?

Asked On : Wed, 10 Mar 2010
Answers:  2 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.In your case it has been just one day since you missed your periods.Just don't worry,it is natural for periods to get delayed by few days due to several reasons.If you had no intercourse and also taken I-pill,then no chance of pregnancy.By the way don't misuse the I-pill as frequent use of this medicine,more than once or twice a year,may result in hormonal disturbance and infertility in future.Thanks and good luck.
Answered: Fri, 16 Dec 2011
I find this answer helpful
  User's Response

Honey yes some of the pills now days mess up your cycles. They want your body to feel pregnant. But the pills never helped because i was that fertile and still am after getting off the implanon. Just let mother nature do her course dont stress just go for the ride. Consult your doctor if you are having problems

Answered: Thu, 11 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor